# SDR CALA2019063001098

- Difficulty date: June 27, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 33,902 hours, 11,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A128565
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STA.847 AT BETWEEN S-27L AND S-27R.   FABRICATED -1 REPAIR J. PERFORMED FLOURESCENT PEN. INSP. ON FORM VERIFIED PO#8852031 AND METAL .80-7175-0 C/W FPI IAW SOPM 20-20- 2 ON FORMED AREA. IAW AVO ESC1906120436-1 ITEM #5 NO DEFECTS NOT ED. TRIMMED OUT FRAME WEB CRACK IN REFERENCE TO AVO ESC1906120436-1A 5.A. 36-1A STEPS 5.B AND STEP 7. PERFORMED HFEC INSP. OF FRAME WEB AND CUTOUT PER AVO ESC19061204 PERFORMED HFEC HOLE PROBE INSP. OF REMOVED FASTENERS PER AVO ESC 1906120436-1A STEP 3. ACCOMPLISHED STEPS 3 , 5B  AND 7 OF AVO#1906120436-1A ALL HFEC S TEPS ,NO LIMITING DEFECTS FOUND. PERFORMED .040 INSURANCE CUT, STEP 5.B OF AVO ESC1906120436-1A HFEC''S ACCOMPLISHED FOR FRAME WEB (STA 847) PER AVO ESC190612043 6-1A FOR STEP''S 3&5B&7 PER 737 NDT PART 6,51-00-00 #23 & #16. NO DEFECTS NOTED AFTER INSURANCE CUT. MATERIAL VERIFICATION OF -1 REPAIR ANGLE IS CLAD .071 7075-0 PER CURRENT AVO ESC1906120436-1B. STEP B.1A. PO OF-1 .071 CLAD 7075 REPAIR ANGLE IS 5417049317. MATERIAL VERICATION ACP ON STRUCTURAL REPAIR ANGLE PER AVO ESC19 0613-0436-1A NOTE B1. FORMED REPAIR ANGLE -1 PER AVO ESC1906120436-1B STEP B.1.B VERIFIED FORMED REPAIR ANGLE -1 STEP B.1.B., FPI ACCOMPLISHED PE R B.1.NOTE,PER AVO ESC1906120436-1C. REPAIR ANGLE -1 HEAT TREATED TO -T62 CONDITION AFTER FORMING REFERENCE HEAT TREAT FORM 43-0150 N
